Translator Disclaimer
2018 Some refinements of classical inequalities
Shigeru Furuichi, Hamid Reza Moradi
Rocky Mountain J. Math. 48(7): 2289-2309 (2018). DOI: 10.1216/RMJ-2018-48-7-2289

Abstract

We give some new refinements and reverses of Young inequalities in both additive and multiplicative-type for two positive numbers/operators. We show our advantages by comparing with known results. A few applications are also given. Some results relevant to the Heron mean are also considered.

Citation

Download Citation

Shigeru Furuichi. Hamid Reza Moradi. "Some refinements of classical inequalities." Rocky Mountain J. Math. 48 (7) 2289 - 2309, 2018. https://doi.org/10.1216/RMJ-2018-48-7-2289

Information

Published: 2018
First available in Project Euclid: 14 December 2018

zbMATH: 06999263
MathSciNet: MR3892133
Digital Object Identifier: 10.1216/RMJ-2018-48-7-2289

Subjects:
Primary: 47A63
Secondary: 46L05, 47A60

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 7 • 2018
Back to Top